# SDR CA190926007

- Difficulty date: July 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE TO R FADEC CAUTION MESSAGE IN FLIGHT, FULL AUTHORITY DIGITAL ENGINE CONTROL (FADEC) REPLACED (TC# 20190926007)
